| Texto completo | |
| Autor(es): |
Nakasato, Jean Carlos
;
Pereira, Marcone Correa
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Nonlinearity; v. 35, n. 5, p. 39-pg., 2022-05-05. |
| Resumo | |
In this work we analyse the asymptotic behaviour of the solutions of the p-Laplacian equation with homogeneous Neumann boundary conditions posed in bounded thin domains as R-epsilon = (x,y) is an element of R-2 : x is an element of(0, 1) 0 < y < epsilon G (x, x/epsilon(alpha))} for some alpha > 0. We take a smooth function G : (0, 1) x R (sic) R, L-periodic in the second variable, which allows us to consider locally periodic oscillations at the upper boundary. The thin domain situation is established passing to the limit in the solutions as the positive parameter epsilon goes to zero and we determine the limit regime for three case: alpha < 1, alpha = 1 and alpha > 1. (AU) | |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 20/04813-0 - Análise assintótica e qualitativa de equações integro-diferenciais |
| Beneficiário: | Marcone Corrêa Pereira |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |